# SDR SWIA201024709

- Difficulty date: June 8, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N221SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120290
- Aircraft time: 36,593 hours, 52,379 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NACELLE FLAP CRACKED.  (C-CHECK)  LEFT NACELLE FLAP REPLACED.
